# SDR UIEA2017080901443

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,797 hours, 9,479 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Isolation Valve
- Part number: 2780539104
- Part serial: 2583
- Condition: Sticking
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK ISOLATION VALVE STICKING.  REMOVED AND REPLACED THE RIGHT PACK ISOLATION VALVE IAW AMM 36-11-04.   OPS CHECKED OK.
